Hello Andie, I'm sorry you have had to deal wit GBS, it sucks frankly. My experience was not as severe as yours, but I am going on a year with pain in feet and burning in limbs. I am experiencing memory loss, but I believe it's due to the Lyrica I take for pain. I am wondering if the pain meds could be contributing.
Wishing you fast healing.
yes! not as bad as writing myself little reminder notes (though that sounds like a really good idea lol). i was told it's a side effect of the medications i take, i was taking neurontin (gabapentin) but was recently switched to lyrica. i would constantly forget where i put my wallet, now i put it in exactly the same place every day. once upon a time i was a pretty organized person, now not so much.
Definitely the meds. Dont worry, once you are off them your memory will be perfect again. I also panicked when i was on Lyrica. It totally removes you from the world. When you are able to come off it, you will be your old self again. Speedy recovery.
Im new.to this Guillain Barre. I really hope u get all the answers u are looking for. I really havent had the memory issues, but in my research have read, and at a recent.visit to an autoimmune specialist I traveled to see in Utah, I have personally learned that even if not many have what you describe, autoimmunes come in 2, 3, & even 4s. 8 have 3 & possibly 4s. I just learned I have Hashimoto thyroid, Rheumatic fever and possibly autoimmune liver. I wish u the best in discovering all of your answers.
I had GB a while ago in 2002 and was on neurontin, I had to keep taking it because of the burning and pain like you, don’t worry it will get better I started using my iPad with brain games to have the brain start concentrating .
It almost as if you have to teach your body how to remember to do things again, like a child learning new things.
I was on a respirator for 3 weeks and in rehab for 6 months and I know it can be frustrating at times but keep fighting and you’ll start to feel better soon.
Gloria P. ️